Facial Swelling from Gabapentin/Neurontin

Hello All,

My daughter, whom I hadn't seen in a few weeks, during which time I was stepping up my Gabapentin daily intake from 900 to 1800+mg. due to escalating pain jolts, mentioned the left side of my face-(My face-Taser side), seemed to look swollen.

Has anybody else here ever noticed any facial swelling while taking Gabapentin?

(To this point, it's the only med that I take for TN). Thanks, Rick

PS: I don't care about swelling per se, but it always seems there's a related pathology associated with facial swelling. -rb-

Greetings Rick,

My face swells on gabapentin, I don't recall if it was any different on different doses of gab, from 600mg to 3600mg.

Scott

Forgot to add also on my tn side

Hi Scott,

Thanks for the "quick response"!

Ain't TN grand? The gift that just keeps on giving! Take care.

Rick

Scott said:

Greetings Rick,

My face swells on gabapentin, I don't recall if it was any different on different doses of gab, from 600mg to 3600mg.

Scott

Greetings Rick,

Your welcome! Yes it is the one "gift" you remember every day and can't return for a refund. Also a "gift" I wouldn't wish on anyone. Hope you have a pain free day!

Scott

Hi, Rick—

Only noticed swelling from onset of TN and beyond.(lol) It was really obvious after the GK #1 and #2. It's gone down now, but when the nerve is painful, it shows up again. All the different meds made no difference w/ the swelling. It's a nice wrinkle remover for ONE SIDE !! he, he, he

Jokes aside, Ibuprofen has been excellent for bringing the swelling down. Have you tried this or asprin? I think an anti-inflamitory diet would be good as well, but I can't seem to stay on one!

Take care!

Your Friend,

LyndaS

Hey, Lynda-

Thanks for the tips--I've been taking the standard, age-appropriate 81mg. "Children's Aspirin" daily for years to help ward- off "the Big One", which, thankfully, hasn't hit me yet. (Yikes!) I'll have to read-up on what an anti-inflammatory diet is all about...

I've been on a very low carb (empty carbs) diet for 8 years and cut out refined sugar at about the same time (not diabetic). I've really felt great since- But after my first TN "Wake-Up-Call", why'd I even bother??

Ha-ha... Any time I can save a cup-pla bucks on make-up, I'm all over it! So, the new opportunity that TN has provided, to only use wrinkle-remover on one side of my face really strikes a chord, and I can easily see those savings begin to mount-up ;-) Rick


LyndaS said:

Hi, Rick—

Only noticed swelling from onset of TN and beyond.(lol) It was really obvious after the GK #1 and #2. It's gone down now, but when the nerve is painful, it shows up again. All the different meds made no difference w/ the swelling. It's a nice wrinkle remover for ONE SIDE !! he, he, he

Jokes aside, Ibuprofen has been excellent for bringing the swelling down. Have you tried this or asprin? I think an anti-inflamitory diet would be good as well, but I can't seem to stay on one!

Take care!

Your Friend,

LyndaS